# SDR VJ970052

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROW 11 TO ROW 18 INOPERATIVE.  REPLACED BATTERIES.  OPS CHECKED NORMAL PER MM 33-50-0.  (X)
